# SDR AMTA200300986

- Difficulty date: August 1, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N307TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28653
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 645 - ESCAPE SLIDE PACK IS HANGING LOOSE IN DOOR.  RESECURED VELCRO STRIPS TO SLIDE BACKING PAN PER M/M 25-66-01, OK FOR SERVICE.  (M)
